# SDR MASA2011031702163

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 21,090 hours, 14,709 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: M259882230
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK FROM RT FWD WTB FAIRING.  MX R2 O-RINGS REFUEL TRANSFER TUBE.
